# SDR SIMA20150401003

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,921 hours, 33,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR VERY HARD TO OPEN.  PERFORMED LUBRICATION OF MAIN DOOR ACTUATING & LOCKING MECHANISM IAW AMM 52-18-00-600-801-A.  OPERATIONS CHECKED GOOD.
